# SDR SWAA2024030458218

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N8758L
- Make and model: Boeing 737-8
- Aircraft serial: 67211
- Aircraft time: 5,857 hours, 2,963 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: No Test
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE FLASHLIFGT IN FORWARD GALLEY DOES NOT TEST<[01] 04 - REPAIRED PER [AMM 25-64-00-200-801-MAX-01 (FLASHLIGHT CHECK (WITH FLASHING OR PUSH TO TEST - LED INDICATOR) - PERMANENT)]RESEATED FLASHLIGHT AND INSTALLED NEW TAMPER SEAL ON FWD INBD FLASHLIGHT OP'S CK GOOD
